Theory Of Holistic Decomposition Of Any Set Of Given Primes As One Or More Sets Each With Some Periodicity Of The Prime Numberís Basis Position Number.
Author(s):
Ramesh Chandra Bagadi
Keywords:
Functional Analysis
Abstract
In this research investigation, the author has detailed the Theory Of Holistic Decomposition Of Any Set Of Given Primes As One Or More Sets Each With Some Periodicity Of The Prime Numberís Basis Position Number.
Article Details
Unique Paper ID: 147580

Publication Volume & Issue: Volume 5, Issue 9

Page(s): 87 - 89
Article Preview & Download




Go To Issue



Call For Paper

Volume 5 Issue 7

Last Date 25 December 2018


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Contact Details

Telephone:704 821 9842/43
Email: editor@ijirt.org
Website: ijirt.org

Policies